It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Depression Board Index
Board Index > Depression | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 25 for how to stop taking pristiq. (0.579 seconds)


Pristiq
Aug 18, 2009
... lbs since I was on Pristiq and never thought it could be due to the med!!! So I will add that to side effect list. ... (22 replies)
... Did he say to stop the Pristiq cold turkey? ... (48 replies)
... Thank you so much for your reply CUddles, the insight of others always is reassuring to me and helps a lot. ... (56 replies)

... yoyomommy how are you doing since tapering off the pristiq? ... (56 replies)
Pristiq Withdrawal
Jun 21, 2012
... This is actually my first post and I just wanted to reply to your description because I feel like I'm going through the exact same thing right now. ... (26 replies)
Pristiq
Jul 14, 2011
... I am a new member to this discussion board and I know I have read many websites and posts about pristiq and all of its effects on a person. My story goes like this. I am a 48 year old female who was in over all good health until all hell broke loose with pristiq. ... (1 replies)
... I wanted to let you all know that I believe I am successfully off of Pristiq and will NEVER suggest it to anyone!! ... (48 replies)
... I quoted your post because you are the only one that I have been able to find that suggested switching to prozac before quitting ! Is this something you yourself have done? ... (48 replies)
... I started taking this drug because I really expected it to change my life, but actually it hasn't done very much. I take 100mg and just lost my insurance. ... (48 replies)
... Were you doing OK on it until Now? Any previous side effects. I have been reading about things happening after a few months..that seems so odd and scarey...how are you doing? (6 replies)
... Hi I have been on Pristiq for 4 months I felt like it worked up until now. The other day I felt like I had just gone crazy. I called my doctor and she said to just stop taking it. Today is my second day off it and I am feeling dizzy, tingly, itchy and just feel sick to my stomach. ... (6 replies)
Pristiq
Aug 18, 2009
... I tried getting off Pristiq and started having sever depression...more so then when I started the medication! I had side effects of saddness, moodiness, anxiety, dizziness.. ... (22 replies)
... how to really start. ... (48 replies)
... Most symptoms tend to lesson or go away completely, after a while. ... (10 replies)
... al side effects as you have noticed, headache and the withdraws are even worse. I would not use this medication. I hope they take it off the market. Good Luck to you. ... (10 replies)
... My doc took me completely off of Pristiq due to the withdraws I was having. Whyeth said to discontinue like take one every other day then the next week one every 2 days and so on. ... (56 replies)
... I have been on pristiq for 3 months and decided to quit and I did this cold turkey about 4 weeks ago. Since then I have gained about 10 lbs but that is not even my real issue. ... (48 replies)
... Was wondering if anyone taking Pristiq experienced side effects with it and did they go away over time? ... (10 replies)
Pristiq
Jul 5, 2008
... How long before you notice to start feeling better? ... (6 replies)
... It got me through a very rough time, but I did not like how "flat" it made me feel. So, with Dr. supervision gradually got off it over about 2 months. No problems. Except that a couple of years later I needed meds again. ... (2 replies)


Associated Tags: pristiq, symptoms, withdrawal

Pages: 1

All times are GMT -7. The time now is 05:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!